Web of Science: 0 cites, Scopus: 0 cites, Google Scholar: cites
Remarks on subharmonic envelopes
Ngoc Son, Duong (Ha Noi University of Education (Vietnam). Department of Mathematics)

Data: 2006
Resum: We prove that the subharmonic envelope of a lower semicontinuous function on Ω is harmonic on a certain open subset of Ω, using a very classical method in potential theory. The result gives simple proofs of theorems on harmonic measures and Jensen measures obtained by Cole and Ransford.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 50 n. 2 (2006) p. 447-456, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/49975
DOI: 10.5565/PUBLMAT_50206_09


10 p, 131.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-12-18, darrera modificació el 2021-07-18



   Favorit i Compartir